# SDR COMA0570055

- Difficulty date: May 16, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 6,479 hours, 4,992 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766383C
- Part serial: 0453
- Condition: Malfunctioned
- Location: Slats
- Part time: 5,286 hours, 4,084 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5472, SLATS FAIL CAUTION.  REPLACED LT INBOARD SLAT ACTUATOR.
